American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[2] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF

[3] Guillaume Rond. Asymptotic behaviour of standard bases. Proc. Amer. Math. Soc. 138 (2010) 1979-1982. MR 2596032.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Yakovlev. Categories of motives for additive categories. I. St. Petersburg Math. J. 19 (2008) 995-1002. MR 2411964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yongwei Yao. Primary decomposition: Compatibility, independence and linear growth. Proc. Amer. Math. Soc. 130 (2002) 1629-1637. MR 1887009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gennady Lyubeznik and Karen E. Smith. On the commutation of the test ideal with localization and completion. Trans. Amer. Math. Soc. 353 (2001) 3149-3180. MR 1828602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emanuela De Negri and Jürgen Herzog. Completely lexsegment ideals. Proc. Amer. Math. Soc. 126 (1998) 3467-3473. MR 1452799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nguyen Tu Cuong. Remarks on the non-Cohen-Macaulay locus of Noetherian schemes. Proc. Amer. Math. Soc. 126 (1998) 1017-1022. MR 1425118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard Belshoff, Susan Palmer Slattery and Cameron Wickham. The local cohomology modules of Matlis reflexive modules are almost cofinite. Proc. Amer. Math. Soc. 124 (1996) 2649-2654. MR 1326995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu. Foxby duality and Gorenstein injective and projective modules. Trans. Amer. Math. Soc. 348 (1996) 3223-3234. MR 1355071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steven E. Landsburg. Patching and analytic isomorphisms . Proc. Amer. Math. Soc. 114 (1992) 637-639. MR 1079894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Melvin Hochster and Craig Huneke. Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$. Bull. Amer. Math. Soc. 24 (1991) 137-143. MR 1056558.
Abstract, references, and article information   
View Article: PDF

[15] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Louis J. Ratliff. $\Delta$-closures of ideals and rings . Trans. Amer. Math. Soc. 313 (1989) 221-247. MR 961595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Melvin Hochster and Craig Huneke. Tightly closed ideals. Bull. Amer. Math. Soc. 18 (1988) 45-48. MR 919658.
Abstract, references, and article information   
View Article: PDF

[18] F. G. J. Wiid. Approximating PA . Proc. Amer. Math. Soc. 103 (1988) 1192-1195. MR 955007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[20] George Hutchinson. The representation of lattices by modules. Bull. Amer. Math. Soc. 79 (1973) 172-176. MR 0313138.
Abstract, references, and article information   
View Article: PDF

[21] Hans-Bjørn Foxby. Embedding of modules over Gorenstein rings . Proc. Amer. Math. Soc. 36 (1972) 336-340. MR 0309930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. Roth. Submodules of $C(X)\times \cdots \times C(X)$ . Proc. Amer. Math. Soc. 32 (1972) 543-548. MR 0293382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Howard Osborn. Representations of Euler classes . Proc. Amer. Math. Soc. 31 (1972) 340-346. MR 0300303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1